Apr 24, 2009
| Response from Dr. Young
Hello and thank you for your post.
It's ok to have a alcoholic drink or two with your HIV medications. The real issue is to avoid binging and, as always, not to have the partying cause you to miss doses (or diet restrictions).
Happy birthday to your son, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Burning Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Chest Cold After Nipple Biting Worried I Have HIV
- Dark Bumps After Drinking After Someone Worried I Have HIV
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Itchy Testicles After Getting Fingered Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.